Alert archive / Ohio / Small Craft Advisories in 2020
Small Craft Advisory 95, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Nov 22, 2020, 3:31 AM EST. It took effect at Nov 22, 2020, 9:00 AM EST. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Nov 22, 2020, 3:31 AM EST (08:31 UTC)
- In effect from
- Nov 22, 2020, 9:00 AM EST
- Expired
- Nov 24, 2020, 1:14 AM EST
- In force
- 40 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
553 WHUS71 KCLE 220831 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 331 AM EST Sun Nov 22 2020 LEZ143>145-221645- /O.NEW.KCLE.SC.Y.0095.201122T1400Z-201123T0900Z/ Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- 331 AM EST Sun Nov 22 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 4 AM EST MONDAY... * WHAT...Northeast winds 15 to 25 knots with gusts up to 30 knots becoming north tonight. Waves building to 3 to 5 feet. * WHERE...The nearshore waters of Lake Erie from Reno Beach to Avon Point OH. * WHEN...From 9 AM this morning to 4 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ146>148-221645- /O.NEW.KCLE.SC.Y.0095.201123T0000Z-201124T0200Z/ Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- 331 AM EST Sun Nov 22 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 9 PM EST MONDAY... * WHAT...North winds 15 to 25 knots with gusts up to 30 knots becoming westerly on Monday. Waves 3 to 6 feet expected. * WHERE...The nearshore waters of Lake Erie from Avon Point to Conneaut OH. * WHEN...From 7 PM this evening to 9 PM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
8 follow-up statements
633 WHUS71 KCLE 221547 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 1047 AM EST Sun Nov 22 2020 LEZ142-230000- /O.EXA.KCLE.SC.Y.0095.000000T0000Z-201123T0900Z/ Maumee Bay to Reno Beach OH- 1047 AM EST Sun Nov 22 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY... * WHAT...North winds 15 to 25 knots with gusts up to 30 knots and waves 2 to 4 feet. * WHERE...The Maumee Bay to Reno Beach OH. * WHEN...Until 4 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ143>145-230000- /O.CON.KCLE.SC.Y.0095.000000T0000Z-201123T0900Z/ Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH- 1047 AM EST Sun Nov 22 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY... * WHAT...North winds 15 to 25 knots with gusts up to 30 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Erie from Reno Beach to Avon Point OH. * WHEN...Until 4 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ146>148-230000- /O.CON.KCLE.SC.Y.0095.201123T0000Z-201124T0200Z/ Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH- Geneva-on-the-Lake to Conneaut OH- 1047 AM EST Sun Nov 22 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 9 PM EST MONDAY... * WHAT...West winds 15 to 25 knots with gusts up to 30 knots and waves 3 to 5 feet expected. * WHERE...The nearshore waters of Lake Erie from Avon Point to Conneaut OH. * WHEN...From 7 PM this evening to 9 PM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
029 WHUS71 KCLE 222026 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 326 PM EST Sun Nov 22 2020 LEZ149-230430- /O.EXB.KCLE.SC.Y.0095.201123T0400Z-201124T0600Z/ Conneaut OH to Ripley NY- 326 PM EST Sun Nov 22 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 1 AM EST TUESDAY... * WHAT...West winds 15 to 20 knots with gusts up to 30 knots and waves 3 to 6 feet expected. * WHERE...The Conneaut OH to Ripley NY. * WHEN...From 11 PM this evening to 1 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ148-230430- /O.EXT.KCLE.SC.Y.0095.201123T0400Z-201124T0600Z/ Geneva-on-the-Lake to Conneaut OH- 326 PM EST Sun Nov 22 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO 1 AM EST TUESDAY... * WHAT...West winds 15 to 25 knots with gusts up to 30 knots and waves 3 to 6 feet expected. * WHERE...The Geneva-on-the-Lake to Conneaut OH. * WHEN...From 11 PM this evening to 1 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ142>145-230430- /O.CON.KCLE.SC.Y.0095.000000T0000Z-201123T0900Z/ Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH-Vermilion to Avon Point OH- 326 PM EST Sun Nov 22 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY... * WHAT...Northwest winds 15 to 25 knots with gusts up to 30 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Erie from Maumee Bay to Avon Point OH. * WHEN...Until 4 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ146-147-230430- /O.CON.KCLE.SC.Y.0095.201123T0000Z-201124T0200Z/ Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH- 326 PM EST Sun Nov 22 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 9 PM EST MONDAY... * WHAT...West winds 15 to 25 knots with gusts up to 30 knots and waves 3 to 6 feet expected. * WHERE...The Avon Point to Willowick OH and Willowick to Geneva- on-the Lake OH. * WHEN...From 7 PM this evening to 9 PM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
742 WHUS71 KCLE 230202 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 902 PM EST Sun Nov 22 2020 LEZ142>145-230900- /O.CON.KCLE.SC.Y.0095.000000T0000Z-201123T0900Z/ Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH-Vermilion to Avon Point OH- 902 PM EST Sun Nov 22 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY... * WHAT...Northwest winds 15 to 25 knots with gusts up to 30 knots and waves 2 to 5 feet. * WHERE...The nearshore waters of Lake Erie from Maumee Bay to Avon Point OH. * WHEN...Until 4 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ146-147-231015- /O.CON.KCLE.SC.Y.0095.000000T0000Z-201124T0200Z/ Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH- 902 PM EST Sun Nov 22 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST MONDAY... * WHAT...West winds 15 to 25 knots with gusts up to 30 knots and waves 3 to 6 feet. * WHERE...The Avon Point to Willowick OH and Willowick to Geneva- on-the Lake OH. * WHEN...Until 9 PM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ148-149-231015- /O.CON.KCLE.SC.Y.0095.201123T0400Z-201124T0600Z/ Geneva-on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY- 902 PM EST Sun Nov 22 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... * WHAT...West winds 15 to 25 knots with gusts up to 30 knots and waves 3 to 6 feet expected. * WHERE...The Geneva-on-the-Lake to Conneaut OH and Conneaut OH to Ripley NY. * WHEN...Until 1 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
884 WHUS71 KCLE 230854 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 354 AM EST Mon Nov 23 2020 LEZ142-143-231000- /O.CAN.KCLE.SC.Y.0095.000000T0000Z-201123T0900Z/ Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- 354 AM EST Mon Nov 23 2020 ...SMALL CRAFT ADVISORY IS CANCELLED... Conditions have decreased to below Small Craft Advisory conditions. West to northwest winds of around 15 knots are still expected through tonight. $$ LEZ144-145-231700- /O.EXT.KCLE.SC.Y.0095.000000T0000Z-201124T0300Z/ The Islands to Vermilion OH-Vermilion to Avon Point OH- 354 AM EST Mon Nov 23 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...West winds 15 to 20 knots with gusts up to 25 knots and waves 3 to 5 feet. * WHERE...The The Islands to Vermilion OH and Vermilion to Avon Point OH. * WHEN...Until 10 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ146>149-231700- /O.EXT.KCLE.SC.Y.0095.000000T0000Z-201124T0700Z/ Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH- Geneva-on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY- 354 AM EST Mon Nov 23 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EST TUESDAY... * WHAT...West winds 15 to 20 knots with gusts up to 25 knots and waves 3 to 6 feet. * WHERE...The nearshore waters of Lake Erie from Avon Point OH to Ripley NY. * WHEN...Until 2 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
725 WHUS71 KCLE 231602 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 1102 AM EST Mon Nov 23 2020 LEZ144-145-240015- /O.CON.KCLE.SC.Y.0095.000000T0000Z-201124T0300Z/ The Islands to Vermilion OH-Vermilion to Avon Point OH- 1102 AM EST Mon Nov 23 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...West winds 10 to 20 knots with gusts up to 25 knots and waves 2 to 5 feet. * WHERE...The The Islands to Vermilion OH and Vermilion to Avon Point OH. * WHEN...Until 10 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ146>149-240015- /O.CON.KCLE.SC.Y.0095.000000T0000Z-201124T0700Z/ Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH- Geneva-on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY- 1102 AM EST Mon Nov 23 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EST TUESDAY... * WHAT...Northwest winds 10 to 20 knots with gusts up to 25 knots and waves 3 to 6 feet. * WHERE...The nearshore waters of Lake Erie from Avon Point OH to Ripley NY. * WHEN...Until 2 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
105 WHUS71 KCLE 232030 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 330 PM EST Mon Nov 23 2020 LEZ144-145-240300- /O.CON.KCLE.SC.Y.0095.000000T0000Z-201124T0300Z/ The Islands to Vermilion OH-Vermilion to Avon Point OH- 330 PM EST Mon Nov 23 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...Waves 2 to 5 feet. * WHERE...The The Islands to Vermilion OH and Vermilion to Avon Point OH. * WHEN...Until 10 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ146>149-240430- /O.CON.KCLE.SC.Y.0095.000000T0000Z-201124T0700Z/ Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH- Geneva-on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY- 330 PM EST Mon Nov 23 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EST TUESDAY... * WHAT...Northwest winds 5 to 15 knots with gusts up to 25 knots and waves 2 to 5 feet. * WHERE...The nearshore waters of Lake Erie from Avon Point OH to Ripley NY. * WHEN...Until 2 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
679 WHUS71 KCLE 240102 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 802 PM EST Mon Nov 23 2020 LEZ144-145-240215- /O.CAN.KCLE.SC.Y.0095.000000T0000Z-201124T0300Z/ The Islands to Vermilion OH-Vermilion to Avon Point OH- 802 PM EST Mon Nov 23 2020 ...SMALL CRAFT ADVISORY IS CANCELLED... The Small Craft Advisory has been cancelled this evening. $$ LEZ146>149-240700- /O.CON.KCLE.SC.Y.0095.000000T0000Z-201124T0700Z/ Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH- Geneva-on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY- 802 PM EST Mon Nov 23 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EST TUESDAY... * WHAT...Waves 2 to 4 feet. * WHERE...The nearshore waters of Lake Erie from Avon Point OH to Ripley NY. * WHEN...Until 2 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
899 WHUS71 KCLE 240614 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 114 AM EST Tue Nov 24 2020 LEZ146>149-240715- /O.CAN.KCLE.SC.Y.0095.000000T0000Z-201124T0700Z/ Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH- Geneva-on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY- 114 AM EST Tue Nov 24 2020 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and waves have decreased to below Small Craft Advisory criteria. $$ For more information from the National Weather Service visit http://www.weather.gov/cle
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 22, 12:40 AM EST, 2 hours 51 minutes earlier.
Area forecast discussion, Nov 22, 12:40 AM EST, 2 hours 51 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 1240 AM EST Sun Nov 22 2020 .SYNOPSIS... High pressure over Wisconsin will drift eastward over Ontario tonight as a warm front lifts northward from the Ohio Valley. Low pressure over the southern Plains will move east along this stalled boundary reaching Ohio Sunday afternoon. A cold front will move with the low reaching Pennsylvania by evening. A residual trough will linger over the eastern Great Lakes on Monday. High pressure will briefly enter the region on Monday night. && .NEAR TERM /THROUGH TONIGHT/... Precipitation beginning to organize across portions of IL and IN this evening. This activity will continue to spread northeast across the area tonight and through tomorrow. New run of 00Z models don't suggest much change in original thinking from the current forecast with regards to snowfall amounts in Northwest Ohio. The highest amounts appear to reside just northwest of the Toledo area. Previous Discussion... 850 to 700 mb boundary has finally moved far enough south to get the showers out of the southern CWA. A stationary front will be near the Ohio River Valley this evening but it will begin to lift back to the north with increased warm advection overnight. Precipitation type will be a difficult task with lift increasing ahead of the deepening low. Cooling from this lift and the potential for some evaporative cooling will make it interesting to watch overnight into Sunday. Current thinking is that the onset of precipitation will be a mix of rain/snow across the central and eastern CWA. Mainly over the hills. No significant accumulations are anticipated. However we will need to watch for a swath of cooler air with the increased lift of the low tomorrow morning into maybe mid afternoon. If we can get this change over to all snow there could be an inch or two of snow accumulation. If this mesoscale process can occur it will be across NW OH with uncertainty on exactly where it would be located. At this point expect all locations to see precipitation increase from southwest to northeast through the night with a steady period of rain/snow on Sunday. Lows tonight are expected to range from the lower 30's across inland NW PA to the middle and upper 30's elsewhere. Highs on Sunday should be in the 40's. Rain/snow will end quickly from west to east Sunday evening as a cold front sweeps across the region. We will then transition to a bit of lake effect precipitation across NE OH into NW PA. Lows Sunday night are expected to be in the lower to mid 30's. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... The low pressure that moved through the area during the near term period will continue northeastward out of the area, allowing widespread showers to cease. Behind the low, winds are expected to shift and become west-northwesterly across the area in the wake of a weak surface trough that moves across the area Monday. Moisture levels with this weak system are expected to remain below 8,000 feet, with drying in the mid- and upper-levels expected. As a result, the fetch across Lake Erie and marginal lake induced instability will likely result in the development of some lake effect rain/snow showers for NE OH and NW PA. The airmass is not very cold aloft, only reaching near -5C at 850mb resulting in higher chances of rain or a rain/snow mix for much of the impacted areas. Opted to keep PoPs likely to start the day Monday, tapering to slight chances by evening as conditions continue to dry out. At this time, no accumulation is expected in the snowbelt with this event. On Monday, temperature will reach the low to mid 40s across the area. By Monday night, high pressure builds east over the area allowing for a brief hiatus from precipitation across the area for Monday night and much of Tuesday. With the potential of some clearing in skies out west overnight Monday, low temperatures overnight are expected to drop into the upper 20s to low 30s. On Tuesday, warm air advection over the area will allow temperatures to increase a few degrees to be in the mid 40s across the area with increasing cloud coverage likely ahead of the next system. For the end of the near term period, showers become likely for the western portion of the area as the next low pressure system approaches from the west. Overnight low temperatures will be in the upper 30s to low 40s. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... The beginning of the long term period will be dominated by the aforementioned low pressure system that enters the Great Lakes region Tuesday night into Wednesday and has lingering impacts potentially through Thursday evening. The low pressure, originating in the Southern Great Plains, will move northeastward, bringing ample moisture and resultant precipitation across the area. Long range models continue to diverge in handling this system, with the ECMWF and Canadian being the most consistent in developing a split flow and slower progression. The GFS being a bit faster and farther north. These slight differences will be key in the evolution of the system over the area in terms of amount of precipitation received, strength of winds, temperatures, wind direction, etc. With this, there is still ample amount of uncertainty in the Thanksgiving Day forecast as slower models maintain some showers throughout the day. Continued to maintain low PoPs through Thursday evening with this system. Conditions are expected to finally dry out on Friday. && .AVIATION /06Z Sunday THROUGH Thursday/... Conditions are expected to quickly deteriorate across the airspace this morning as low pressure over the lower Ohio Valley enters the region with precipitation and non-VFR ceilings. Initial precipitation will be a mix for several locations but will become all rain fairly quickly after daybreak. The best chance for any meaningful snow is in NW OH and have RASN in the TAFs to reflect the best mix precipitation. Ceilings will initially be MVFR across the area but will reach IFR or LIFR with moderate precipitation midday and these lower ceilings will persist once precipitation departs this evening. Winds with the approaching system will begin as easterly but will abruptly shift to the west/northwest with the passage of the low this evening and wind gusts of 20 to 25 knots are expected behind the system. Outlook...Non-VFR likely through Monday with rain and/or snow showers. Non-VFR may persist across eastern TAF sites Monday night into Tuesday from lake effect clouds/precipitation. && .MARINE... Northerly winds of 10-15 knots will shift to easterly winds by tonight as a high pressure builds across Lake Erie. On Sunday afternoon, low pressure will approach the region from the southwest, resulting in northeasterly winds increasing to 15-20 knots across the lake. As the low continues to track northeast towards the New England states, winds across the lake will shift to become northerly near 00Z Monday. With winds sustained at 15-20 knots, onshore flow is expected to result in waves building to 3-5 feet and as a result a Small Craft Advisory will likely be needed for Sunday night and Monday for the central and eastern nearshore waters. High pressure builds east over the Great Lakes Region Monday overnight, allowing winds to weaken to 10-15 knots and waves to gradually subside to 1-3 feet through Tuesday. By Wednesday morning, another low pressure will approach the Great Lakes Region from the west, resulting in increased winds over the area. The exact timing and location of this low pressure is still uncertain however, but impact could linger into parts of Thursday across the lake. This system will continue to be monitored. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...MM NEAR TERM...Kahn/MM SHORT TERM...Campbell LONG TERM...Campbell AVIATION...Sefcovic MARINE...Campbell
Hazardous weather outlook, Nov 21, 3:37 AM EST, 23 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 337 AM EST Sat Nov 21 2020 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-221000- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood- Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland- Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie- 337 AM EST Sat Nov 21 2020 This Hazardous Weather Outlook is for central Lake Erie, eastern Lake Erie, western Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in Ohio, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.